# SDR IPXA2025032861369

- Difficulty date: March 4, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 93,121 hours, 19,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717012
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CGO COMP STA 1841 FLOOR PANEL FRAME RBL 26" STIFFENER HAS CRACKED.  74-059 ATA CODE 53. INSTALLED STIFFNER AT AFT CARGO COMP STA 1841 RBL26" REF MD11 SRM 51-33-01.  ACCOMPLISHED REPAIR PER VT-SAA EA 011-5310-01-B0428, REV. IR.
